# SDR DALA2020111203689

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,746 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTIAL INSPECTION FOUND CORROSION LEVEL 2 ON FLOOR STRINGER SUPPORTS FROM STA 780+140/780+148 , 10.45 AND 16.10 LT AT FWD CARGO COMPARTMENT.  FLOOR STRINGER SUPPORT REPAIRED, PER SRM.
